sexologist-icon
Vaginal bleeding
My friend take unwanted 72 contraceptive pill and after 6 days she experience vaginal bleeding and left side abdominal pain from previous 5 days is it normal? From last two days pain gets decrease her abdominal pains only in day and it stops at night but minor bleeding is happen what to do? Plzzz help sir
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Get her sonography pelvis done and consult a gynec. Dr Sachin Dalal Madhu Hospital Bhandup West Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.